# SDR HALA2013022200023

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 18,003 hours, 43,333 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CLIMB AT 1000FT MSL RT ENGINE SYS FAIL CAUTION LIGHT CAME ON.   YELLOW X CAME ON OVER TGT.  TGT FLUCTUATED 10-20 DEG NO EXEEDANCE.  EEC-2 FAULT CODE 772103. ACCOMPLISHED FIM 77-21, TASK 803. BITE CHECK EEC-2. NO FAULTS NOTED ON GROUND RUN OK TO CONTINUE.
